Ask an expert
Question

17 Dec 2002

Excessive burping
hi there

i was on a course of antibiotics for about 2months (prescribed by the dermatologist) and since then i've been breaking winds excessively. i stopped the antibiotics about 2months ago and it subsided for about 2weeks but it has re-occured and it's quite annoying. is there anything i can do to control this?
Answer 392 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Bul, it might be that the antibiotics have upset the make up of your intestinal flora. You can try taking natural yoghurt or something like Inteflora® or Intestiflora®. I wrote an article on flatulence and if you’re interested in a copy you can mail me at netdoc@mweb.co.za. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18757 votes
Vote